English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57505/91036 (63%)
Visitors : 13423636      Online Users : 277
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19753

    Title: The distribution of an actual sample size increment in stratified random sampling
    Authors: 張紘炬;Horng-Jinh Chang;溫博仕;Wen, Bor-shyh
    Contributors: 淡江大學經營決策學系
    Keywords: Optimal allocation;Neyman allocation;Proportional allocation;increment of sample size;stratified random sampling
    Date: 1994
    Issue Date: 2009-11-30 12:20:48 (UTC+8)
    Publisher: Taylor & Francis
    Relation: Communications in Statistics : Theory and Methods 23(6), pp.1735-1742
    DOI: 10.1080/03610929408831350
    Appears in Collections:[Department of Management Sciences] Journal Article
    [Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback